# SDR UIEA2025071800972

- Difficulty date: July 18, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 120,834 hours, 18,591 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ELEC DRIVE 1 ADVISARY MESSAGE. DRIVE DISCONNECTED IAW QRH.  FOUND #1 ENG CONNECTOR D85125 ON FIREWALL DISCONNECT. AW0317 INTERNALLY SHORTED ON 9 WIRES. REMOVED AND REPLACED CONNECTOR D85125 IAW SWPM 20-63-13.  REMOVED AND REPLACED CONNECTOR D8417J IAW SWPM 20-63-13. PERFORMED OPS & WIRING CHECKS GOOD IAW WDM 24-11-11 & FIM 24-11 TASK 820. PERFORMED ENGINE RUN AND OPS CHECK GOOD IAW 72-00-00 & 24-11-01.
